MathSciNet Relay Station
MathSciNet bibliographic data
MR847534 (87m:92021) 92A07 (45A05 78A10)
Finch, David V. Uniqueness for the attenuated x-ray transform in the physical range. Inverse Problems 2 (1986), no. 2, 197–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement